메뉴 건너뛰기




Volumn 2005, Issue 15, 2005, Pages 2429-2440

Layered circle packings

Author keywords

[No Author keywords available]

Indexed keywords


EID: 29144464225     PISSN: 01611712     EISSN: None     Source Type: Journal    
DOI: 10.1155/IJMMS.2005.2429     Document Type: Article
Times cited : (3)

References (10)
  • 1
    • 0001313129 scopus 로고
    • The uniformization theorem for circle packings
    • A. F. Beardon and K. Stephenson, The uniformization theorem for circle packings, Indiana Univ. Math. J. 39 (1990), no. 4, 1383-1425.
    • (1990) Indiana Univ. Math. J. , vol.39 , Issue.4 , pp. 1383-1425
    • Beardon, A.F.1    Stephenson, K.2
  • 2
    • 0003252136 scopus 로고
    • Random Walks and Electric Networks
    • Mathematical Association of America, Washington, DC
    • P. G. Doyle and J. L. Snell, Random Walks and Electric Networks, Carus Mathematical Monographs, vol. 22, Mathematical Association of America, Washington, DC, 1984.
    • (1984) Carus Mathematical Monographs , vol.22
    • Doyle, P.G.1    Snell, J.L.2
  • 3
    • 0038988526 scopus 로고    scopus 로고
    • Random walks on circle packings
    • Lipa's Legacy (New York, 1995), Contemp. Math., American, Mathematical Society, Rhode Island
    • T. Dubejko, Random walks on circle packings, Lipa's Legacy (New York, 1995), Contemp. Math., vol. 211, American Mathematical Society, Rhode Island, 1997, pp. 169-182.
    • (1997) , vol.211 , pp. 169-182
    • Dubejko, T.1
  • 4
    • 21744450684 scopus 로고    scopus 로고
    • Recurrent random walks, Liouville's theorem and circle packings
    • T. Dubejko, Recurrent random walks, Liouville's theorem and circle packings, Math. Proc. Cambridge Philos. Soc. 121 (1997), no. 3, 531-546.
    • (1997) Math. Proc. Cambridge Philos. Soc. , vol.121 , Issue.3 , pp. 531-546
    • Dubejko, T.1
  • 5
    • 0009305212 scopus 로고
    • Hyperbolic and parabolic packings
    • Z.-X. He and O. Schramm, Hyperbolic and parabolic packings, Discrete Comput. Geom. 14 (1995), no. 2, 123-149.
    • (1995) Discrete Comput. Geom. , vol.14 , Issue.2 , pp. 123-149
    • He, Z.-X.1    Schramm, O.2
  • 6
    • 2342518048 scopus 로고
    • On the theory of resonance
    • Cambridge University Press, Cambridge
    • J. W. S. Rayleigh, On the theory of resonance, Collected Scientific Papers, vol. 1, Cambridge University Press, Cambridge, 1899, pp. 33-75.
    • (1899) Collected Scientific Papers , vol.1 , pp. 33-75
    • Rayleigh, J.W.S.1
  • 7
    • 84972500328 scopus 로고
    • The convergence of circle packings to the Riemann mapping
    • B. Rodin and D. Sullivan, The convergence of circle packings to the Riemann mapping, J. Differential Geom. 26 (1987), no. 2, 349-360.
    • (1987) J. Differential Geom. , vol.26 , Issue.2 , pp. 349-360
    • Rodin, B.1    Sullivan, D.2
  • 8
    • 29144531867 scopus 로고    scopus 로고
    • Layered circlepackings and the type problem
    • R. Siders, Layered circlepackings and the type problem, Proc. Amer. Math. Soc. 126 (1998), no. 10, 3071-3074.
    • (1998) Proc. Amer. Math. Soc. , vol.126 , Issue.10 , pp. 3071-3074
    • Siders, R.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.